# SDR ASAA2013012493754

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 352 hours, 132 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 41F9003
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN LT OIL FILTER BYPASS LIGHT ILLUMINATED FOR NR 1 ENGINE. ENGINE WAS SHUT DOWN IAW QRH.  ACFT GROUNDED.  ACCOMPLISHED FIM 79-05, TASK 817 & 79-21 TASK 806.  FOUND FAULT CODE 79-31121, DUAL CHANNEL SIGNAL DISAGREE.  REPLACED NR 1 ENG SCAVENGE OIL FILTER CLOGGING TRANSMITTER REF MM 79-21-07-400-801, STEPS 3 F.(1) - 3.H.(3).  ACCOMPLISHED CLOGGING TRANSMITTER INSTALLATION TEST REF MM TASK 79-21-07-400-801, STEP 1.
